MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS PATIENT MONITORING

MMJ SA DE CV (USD) INVOS PATIENT MONITORING
Model Number PMPAMP71
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had low rso2 reading.Over a period of about 10 minutes there were erratic changes in the values for both, left and right, hemispheres, values dropped to nearly 25% absolute.The procedure was accomplished without problems and no injury for the patient.

Brand Name
INVOS PATIENT MONITORING
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8616921
Report Number2936999-2019-00350
Device Sequence Number19385991
Product Code MUD
UDI-Device Identifier10884521552616
UDI-Public10884521552616
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMPAMP71
Device Catalogue NumberPMPAMP71
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight90